# SDR DALA2017050803625

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN INDICATION OF MATERIAL THINNING 0.051, SKIN.  REMAINING WAS FOUND AT BS 580, L29R, JUST FWD OF PREVIOUS REPAIR. FUSELAGE SKIN WAS REPAIRED IAW ER/A 558084-14, REV ORIGINAL.
